Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tianeptine if SSRI failure? SLS

Posted by Nohope on July 21, 2004, at 3:49:14

In reply to Re: Tianeptine if SSRI failure?, posted by SLS on July 19, 2004, at 6:48:04

Hi Scott,

> If you don't mind, I'd like to ask why you discontinued tianeptine after only 2 weeks? I'm sure 2 weeks is an eternity in the midst of a panic state.

You are right - I find panic attacks to be absolutely intolerable. If I am taking an effective medication, then I start to get relief after about 2 weeks; a worsening of symptoms indicate that I am not responding. I was clearly not responding to tianeptine.

Have you considered another French drug, milnacipran? I have been on it for a couple of months now (150 mg/day) and it has certainly been better than nothing. It's side effect profile is the cleanest of any antidepressant I have ever tried. Unfortunately for me, it leaves me feeling only 'half well' - like all the others. I am going to take up my pdoc's offer of Parnate when I see him next week in the hope of a more full response. I bet I will miss the lack of side effects with milnacipran, however.

Nohope


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Nohope thread:367528
URL: http://www.dr-bob.org/babble/20040719/msgs/368495.html